my neighbour, a lady in her sixties, is complaining of a blazing in her limbs, hands foot, head, etc. Her blood sugar is not high.but her cholesterol is 210 and the doctor is treating her with medication. The medication only started recently.
She is having trouble sleeping and takes medication to help her sleep. Her diet is good, lots of fruits and vegetables, whole wheat bread, and little sugar and salt.
I am worried about the blazing on her body though, as this is getting her more stressed.
Welcome to the MedHelp forum!
The symptoms could be the side effect of her medications. She should talk to her doctor and either change the timing of medication or change the medication.
Other possibility is menopause. She should get her blood levels of FSH, LH, estrogen and progesterone checked with help of a gynecologist.
Other possibility is paresthesia or abnormal sensations involved with peripheral neuropathies of diabetes, hypothyroidism, Lyme's and lupus. Please consult her PCP for primary examination followed by proper referral.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.